# SDR CALA2016010800030

- Difficulty date: January 6, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 83,279 hours, 20,135 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1017
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 760, BETWEEN STRINGER 8L & 9L, BELT FRAME CRACKED AT INBD RIVET.  INSTALLED FUSELAGE FRAME REPAIR.  PLACED IN DIP TO DO VISUAL INSPECTION EVERY 12,000 FLIGHT CYCLES FROM REPAIR INSTALLATION, OR 50,000 AIRFRAME CYCLES, WHICHEVER CAME FIRST IAW SRM 53-00-07 REPAIR 1 & REPEAT THE INSPECTION EVERY 12,000 FLIGHT CYCLES THEREAFTER.  DIP 95571.
